# SDR HALA2020021800037

- Difficulty date: February 14, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 28,480 hours, 66,822 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - CABIN ALTITUDE ABOVE 18000 RIGHT PACK WENT INOP O2 MASK CABIN DEPLOYED. // REMOVED AND REPLACED DUCT ASSY ABOVE DUCT CHECK VALVE (PART # 5971880-1HAL). LEAK CHECK GOOD. OK FOR SERVICE.  PER AMM 21-22-01.
